Polynomial identities and radicals
Compositio Mathematica, Volume 35 (1977) no. 3, pp. 269-279.
@article{CM_1977__35_3_269_0,
     author = {Gardner, B. J.},
     title = {Polynomial identities and radicals},
     journal = {Compositio Mathematica},
     pages = {269--279},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {3},
     year = {1977},
     mrnumber = {453798},
     zbl = {0328.16008},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_3_269_0/}
}
TY  - JOUR
AU  - Gardner, B. J.
TI  - Polynomial identities and radicals
JO  - Compositio Mathematica
PY  - 1977
SP  - 269
EP  - 279
VL  - 35
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1977__35_3_269_0/
LA  - en
ID  - CM_1977__35_3_269_0
ER  - 
%0 Journal Article
%A Gardner, B. J.
%T Polynomial identities and radicals
%J Compositio Mathematica
%D 1977
%P 269-279
%V 35
%N 3
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1977__35_3_269_0/
%G en
%F CM_1977__35_3_269_0
Gardner, B. J. Polynomial identities and radicals. Compositio Mathematica, Volume 35 (1977) no. 3, pp. 269-279. http://www.numdam.org/item/CM_1977__35_3_269_0/

[1] S.A. Amitsur: A general theory of radicals II. Amer. J. Math. 76 (1954) 100-125. | MR | Zbl

[2] V.A. Andrunakievich: Radikaly assotsiativnykh kolets I. Mat. Sb. 44(86) (1958) 179-212. [English translation: Amer. Math. Soc. Transl. (2) 52, 95-128]. | Zbl

[3] E.P. Armendariz and J.W. Fisher: Regular PI-rings. Proc. Amer. Math. Soc. 39 (1973) 247-251. | MR | Zbl

[4] E.P. Armendariz and W.G. Leavitt: The hereditary property in the lower radical construction. Canad. J. Math. 20 (1968) 474-476. | MR | Zbl

[5] R.C. Courter: Rings all of whose factor rings are semiprime. Canad. Math. Bull. 12 (1969) 417-426. | MR | Zbl

[6] N.J. Divinsky: Rings and radicals. London, Allen and Unwin, 1965. | MR | Zbl

[7] P.A. Freidman: K teorii radikala assotsiativnovo kol'tsa. Isv. Vyssh. Ucheb. Zaved. Mat. 3 (1958) 225-232. | MR | Zbl

[8] P.A. Freidman: O kol'tsakh, assotsiativnykh po modulyu svoevo radikala. Ural. Gos. Univ. Mat. Zap. 5 (1965) 67-72. | MR | Zbl

[9] B.J. Gardner: Radicals of abelian groups and associative rings. Acta Math. Acad. Sci. Hungar. 24 (1973) 259-268. | MR | Zbl

[10] B.J. Gardner: On the scarcity of nilpotent radical classes. Annales Univ. Sci. Budapest. Eötvös Sect. Math. 16 (1973) 23-24. | MR | Zbl

[11] B.J. Gardner: Some aspects of T-nilpotence. Pacific J. Math. 53 (1974) 117-130. | MR | Zbl

[12] B.J. Gardner: Semi-simple radical classes of algebras and attainability of identities. Pacific J. Math. 61 (1975) 401-416. | MR | Zbl

[13] B.J. Gardner and P.N. Stewart: On semi-simple radical classes. Bull. Austral. Math. Soc. 13 (1975) 349-353. | MR | Zbl

[14] S.A. Jennings: Central chains of ideals in an associative ring. Duke Math. J. 9 (1942) 341-355. | MR | Zbl

[15] W.G. Leavitt: Sets of radical classes. Publ. Math. Debrecen. 14 (1967) 321-324. | MR | Zbl

[16] L.C.A. Van Leeuwen, C. Roos and R. Wiegandt: A characterization of semisimple classes. J. Austral. Math. Soc. Series A. (to appear). | MR | Zbl

[17] J. Levitzki: A theorem on polynomial identities. Proc. Amer. Math. Soc. 1 (1950) 334-341. | MR | Zbl

[18] L. Márki, P.N. Stewart and R. Wiegandt: Radicals and decomposability of semigroups and rings. Annales Univ. Sci. Budapest Eötvös Sect. Math. 18 (1975) 27-36. | MR | Zbl

[19] J.M. Osborn: Varieties of algebras. Advances in Math. 8 (1972) 163-369. | MR | Zbl

[20] C. Procesi: Rings with polynomial identities. New York, Marcel Dekker, 1973. | MR | Zbl

[21] A.D. Sands: Strong upper radicals. Quart. J. Math. Oxford. 27 (1976) 21-24. | MR | Zbl

[22] M.F. Smiley: Application of a radical of Brown and McCoy to non-associative rings. Amer. J. Math. 72 (1950) 93-100. | MR | Zbl

[23] P.N. Stewart: Semi-simple radical classes. Pacific J. Math. 32 (1970) 249-254. | MR | Zbl

[24] A. Suliński, T. Anderson and N. Divinsky: Lower radical properties for associative and alternative rings. J. London Math. Soc. 41 (1966) 417-424. | MR | Zbl

[25] T. Tamura: Attainability of systems of identities on semigroups. J. Algebra. 3 (1966) 261-276. | MR | Zbl